# SDR U2RA201706090007

- Difficulty date: April 15, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B03521015
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT D CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER TIP RIB CRACKED.  REPAIRED THE RIB IAW SRM 51-70-11.
